Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Regularization of $A_{p}$ weights
HTML articles powered by AMS MathViewer

by Richard J. Bagby and Basem Masaedeh PDF
Proc. Amer. Math. Soc. 131 (2003), 761-764 Request permission

Abstract:

We show how to approximate a given weight function in the class $A_{p}$ by weights that are bounded above by multiples of their infima in such a way that the $A_{p}$ constant is not increased. As an application, we show that the precise range of $p$ for which a given weight is in $A_{p}$ cannot be determined by extrapolating the $A_{p}$ constants.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25
  • Retrieve articles in all journals with MSC (2000): 42B25
Additional Information
  • Richard J. Bagby
  • Affiliation: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003
  • Email: rbagby@nmsu.edu
  • Basem Masaedeh
  • Affiliation: Department of Mathematics, Mu’tah University, Mu’tah, Jordan
  • Email: basmas_59@yahoo.com
  • Received by editor(s): September 12, 2001
  • Published electronically: October 15, 2002
  • Communicated by: Andreas Seeger
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 761-764
  • MSC (2000): Primary 42B25
  • DOI: https://doi.org/10.1090/S0002-9939-02-06861-2
  • MathSciNet review: 1937414